Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Beauville, Arnaud
Monodromie des systèmes différentiels linéaires à pôles simples sur la sphère de Riemann. Séminaire Bourbaki, 35 (1992-1993), Exp. No. 765, 17 p.
Full text djvu | pdf | Reviews MR 1246395 | Zbl 0796.34007 | 4 citations in Numdam

stable URL: http://www.numdam.org/item?id=SB_1992-1993__35__103_0

Bibliography

[B1] A. Bolibruch : The Riemann-Hilbert problem on the complex projective line (en russe). Mat. Zametki 46, 118-120 (1989).  MR 1032917 |  Zbl 0687.30004
[B2] A. Bolibruch : The Riemann-Hilbert problem. Russian Math. Surveys 45, 1-47 (1990).
[B3] A. Bolibruch : Fuchsian systems with reducible monodromy and the Riemann-Hilbert problem. Lecture Notes in Math. 1520, 139-155; Springer-Verlag, Berlin-Heidelberg-New York (1992).  MR 1178278 |  Zbl 0796.30038
[B4] A. Bolibruch : Construction of a Fuchsian equation from a monodromy representation. Math. Notes 48, 1090-1099 (1990).  MR 1092150 |  Zbl 0727.34005
[B5] A. Bolibruch : On sufficient conditions for the positive solvability of the Riemann-Hilbert problem (sic). Math. Notes 51, 110-117 (1992).  MR 1165460 |  Zbl 0790.34001
[Bi] G. Birkhoff : The generalized Hilbert problem for linear differential equations and the allied problems for linear difference and q-difference equations. Proc. Amer. Acad. 49, 521-568 (1913).  JFM 44.0391.03
[D] P. Deligne : Equations différentielles à points singuliers réguliers. Lecture Notes in Math. 163, Springer-Verlag, Berlin-Heidelberg-New York (1970).  MR 417174 |  Zbl 0244.14004
[Dk] W. Dekkers : The matrix of a connection having regular singularities on a vector bundle of rank 2 on P1(C). Lecture Notes in Math. 712, 33-43; Springer-Verlag, Berlin-Heidelberg-New York (1979).  MR 548141 |  Zbl 0499.14002
[ENS] Mathématique et Physique (Séminaire de l'ENS 79-82). Progress in Math. 37, Birkhäuser, Boston (1983).
[G] F. Gantmacher : The theory of matrices, vol. II. Chelsea, New York (1959).  Zbl 0927.15001
[I] E. Ince : Ordinary differential equations. Dover, New York (1956).  MR 10757 |  Zbl 0063.02971
[JMS] M. Sato, T. Miwa, M. Jimbo : Holonomic quantum fields II: the Riemann-Hilbert problem. Publ. RIMS Univ. Kyoto 15, 201-278 (1979).
Article |  MR 533348 |  Zbl 0433.35058
[K] V. Kostov : Fuchsian linear systems on CP1 and Riemann-Hilbert's problem. Prépublication Université de Nice (1991).
[L-D] I. Lappo-Danilevskiĭ : Mémoires sur la théorie des systèmes des équations différentielles linéaires. Chelsea, New York (1953).  Zbl 0051.32301
[L] A. Levelt : Hypergeometric functions. Indag. Math. 23, 361-403 (1961).  MR 137853
[P] J. Plemelj : Riemannsche Funktionenscharen mit gegebener Monodromiegruppe. Monatshefte für Math. und Physik 19, 205-246 (1908).  JFM 39.0461.01
[Rö] H. Rohrl : Das Riemann-Hilbertsche Problem der Theorie der linearen Differentialgleichungen. Math. Annalen 133, 1-25 (1957).  MR 86958 |  Zbl 0088.06001
[S] L. Schlesinger : Vorlesungen über lineare Differentialgleichungen. Teubner, Leipzig-Berlin (1908).  JFM 39.0369.01
Copyright Cellule MathDoc 2014 | Credit | Site Map